Grady’s Story – Levofloxacin Toxicity and Recovery

Grady tells his story about fluoroquinolone toxicity, and what has helped him, in this video –

This is a summary of what Grady states in the video:

Grady was initially floxed by Levaquin/levofloxacin in 2005. He suffered from extreme weakness, rhabdomyolysis, pain, anxiety, insomnia, extreme pain and weakness in all his muscles and tendons, and an inability to move. He was bedridden for two full years. After two years in bed, he was able to start to move again, but he still suffered from constant chronic pain and other symptoms. For more than 12 years he was ill. After 12 years of being sick, he found something that helped him – high doses of magnesium. To get doses of magnesium that were as large as what he needed, Grady took both oral magnesium supplements and he also used transdermal magnesium. With his protocol of high doses of magnesium, he was gradually able to recover.

Grady says that he’s able to go out and do things, have a social life, and he’s able to live a somewhat normal life. He’s not back to the level of health that he was before taking levofloxacin, but he is doing much better now than he was for years after getting “floxed” by levofloxacin.

 

Note from Lisa – I hope that Grady’s story of pain, and eventual improvement, helps to inspire you! I often get messages from people asking about the possibility of recovering and healing after a long-term battle with fluoroquinolone toxicity. A lot of long-term floxies feel discouraged by the lack of recovery stories on this site that they can identify with. I hope that they find inspiration and hope in Grady’s story. Even though he was suffering for a very long time, he found something that helped him, and now he is living a “somewhat normal life.”

 

** The story above is truthful, accurate and told to the best of the ability of the writer. It is not intended as medical advice. No person who submits his or her story, nor the people associated with Floxie Hope, diagnoses or treats any illness. The story above should not be substituted for professionally provided medical advice. Please consult your doctor before trying anything that has been mentioned in this story, or in any other story on this site. Please also note that people have varying responses to the treatments mentioned in each story. What helps one person may not help, and may even hurt, another person. It is important that you understand that supplements, IVs, essential oils, and all other treatments, affect people differently depending on the millions of variables that make each of us unique. Please use appropriate caution and prudence, and get professional medical advice.

10 thoughts on “Grady’s Story – Levofloxacin Toxicity and Recovery

  1. Laurie Whaley August 24, 2018 at 7:57 am Reply

    What kind of spray magnesium did you use? They’re so many to choose from on amazon. I get so frustrated and give up. I just cannot seem to concentrate. What other things have you done?

    • mntnhigh4 August 24, 2018 at 10:01 am Reply

      Hi, Laurie.
      I use Life-Flo brand magnesium oil. Other things I’ve found helpful are low dose iron and high dose manganese for energy, along with the herb bacopa for anxiety. I also take a probiotic and vitamins b, c, d and e, and extra amounts of vitamin b12 and p-5-p (active b6)
      I think minerals seem to help me much more than vitamins do.

  2. CB August 27, 2018 at 12:06 pm Reply

    Hi Grady,

    Does it all come back if you fail to use the supplements?

    I’m a year floxed and have a strong suspicion that being floxed is completely due to gut dysbiosis. GABA and vitamins are made in the gut for instance.

    Do you have an opinion on this theory? I feel I wasted a lot of time waiting around for improvements because I believed all of the hype around mitochondrial damage.

    Glad happy to hear of your improvement.

    CB

    • mntnhigh4 September 7, 2018 at 10:04 am Reply

      Hmmmm. I wasn’t familiar with gut dysbiosis until seeing your comment. But from my what I’ve read and looking at that, it would make sense that that could be the issue. I have used probiotics. I would need to look at this further, but it does give me a different, interesting direction. The mitochondrial damage does make sense symptomaticly. But so could gut dysbiosis. Thanks for pointing that out.

  3. Louis R. August 28, 2018 at 12:52 pm Reply

    Hello Grady,

    My name is Louis, and I have taken Levofloxacin for a UTI. Thank you for sharing your story and personal advice. I would like to talk to you about my personal story and share some of my problems with you. Can you please reach out to me at texas.republic@yahoo.com

    Thanks again for sharing your story.

    Best wishes,
    Louis

    • mntnhigh4 September 7, 2018 at 10:08 am Reply

      I just sent you an email, Louis.

  4. jérôme September 7, 2018 at 8:10 am Reply

    Did kratom help you for FQ toxicity?

    • mntnhigh4 September 7, 2018 at 10:12 am Reply

      It did. Tremendously. Both for the pain and the anxiety, along with most other symptoms. I felt very good while taking kratom. I’ve tried opiate pain medications in the past, and they didn’t work as well. There is the physical dependence and uncomfortable withdrawal that comes when you stop using kratom. That’s important to consider. Still, if it was easier to obtain I would have stuck with it. Coupled with the magnesium, I could work while on both, which isn’t the case with magnesium alone.

  5. Lenny September 23, 2018 at 7:31 am Reply

    Hi Grady,
    my heart goes out to you! What you have gone through is living hell and what you lost is hardly to imagine!

    Wish you all the best for the future and thank you for sharing!

    Lenny

  6. Sandi November 7, 2018 at 11:31 pm Reply

    Hi Grady
    Thank you so much for you story & video. I’m so sorry you have suffered so long. It’s very kind of you to help others who are going through Floroquinolone toxicity. I’m at month 5 now and much improved from when I took Cipro for a UTI in June. I couldn’t walk very well for the 1st few months. My muscles were tight when I tried to walk even the shortest distance. Along with the scary CNS symptoms of despair, depression & horrible anxiety. I found myself crying everyday for months. I hardly recognized the person staring back at me in the mirror. I’m a woman age 53 in what I thought was good health. I’m sorry you list so much of your life. It is very hard for people to understand that a drug, especially an antibiotic can hurt you so much. I find myself getting frustrated trying to explain what has happened to me. No one can get the deep despair you feel when your body doesn’t work right and everything hurts. It’s so nice to have others like yourself who have experienced this. It helps so much. Wishing you good health.
    Sandi

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.

%d bloggers like this: